# SDR ASAA2024011647461

- Difficulty date: January 16, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Part number: 146A750253
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE STIFFENER HAS CORROSION ATTACH WITH TRANSITION PANEL AT BS747 AND BS767 STR25R AND STR26R AS MARK STREAMER ATTACH. GROUNDED - YES. REMOVED CORROSION AT STA BS747 AND STA BS767 STR 25R AND STR 26R, ORIGINAL MAT .032, MAT REMOVED .007, REMAINING MAT .025, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT CARGO R/H BAFFLE P/N: 146A8502-53 PO: 1080256.2 IAW B737-900 SRM 53-00-53-1A-2, SRM 51-40-02 AND BAC DWG 146A7500 REV: E. TOOL #: T8225K CAL DUE: 25/OCT/24
